Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 204, NWS Springfield, MO

May 26, 2017Barry County, McDonald County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 26, 2017, 11:29 PM CDT for Barry County, McDonald County, Missouri. It was in force for 61 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2017, 11:29 PM CDT (04:29 UTC)
Expired
May 27, 2017, 12:30 AM CDT
In force
61 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barry County, MO, McDonald County, MO

The radar

The Springfield radar (KSGF), 91 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 12:02 AM CDTHAIL 0.252 Nw Seligman, MOQUARTER SIZE HAIL 3 MILES NORTH OF SELIGMAN.
May 27, 12:02 AM CDTHAIL 12 Nw Seligman, MOLAW ENFORCEMENT REPORTED QUARTER SIZE HAIL 3 MILES NORTH OF SELIGMAN.
May 27, 12:08 AM CDTHAIL 1.54 E Washburn, MOPUBLIC REPORTS PING PONG SIZE HAIL.
May 27, 12:19 AM CDTHAIL 16 Nw Eagle Rock, MOLAW ENFORCEMENT REPORTED QUARTER SIZE HAIL AT ROARING RIVER STATE PARK.
May 27, 12:30 AM CDTHAIL 0.883 Nw Golden, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2596 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
1.4
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

939 
WUUS53 KSGF 270429
SVRSGF
MOC009-119-270530-
/O.NEW.KSGF.SV.W.0204.170527T0429Z-170527T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1129 PM CDT FRI MAY 26 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Southeastern McDonald County in southwestern Missouri...
  Southern Barry County in southwestern Missouri...

* Until 1230 AM CDT

* At 1127 PM CDT, a severe thunderstorm was located near Pea Ridge,
  or 10 miles northeast of Bella Vista, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Table Rock Lake...                Roaring River State Park...
  Cassville...                      Shell Knob...
  Seligman...                       Exeter...
  Washburn...                       Golden...
  Emerald Beach...                  Eagle Rock...
  Chain-O-Lakes...                  Arrow Point...
  Wayne...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Table Rock Lake, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3650 9430 3658 9430 3681 9358 3650 9359
TIME...MOT...LOC 0427Z 260DEG 17KT 3653 9413 

HAIL...1.00IN
WIND...60MPH
 
$$

Schaumann
5 follow-up statements
743 
WWUS53 KSGF 270445
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1145 PM CDT FRI MAY 26 2017

MOC009-119-270530-
/O.CON.KSGF.SV.W.0204.000000T0000Z-170527T0530Z/
McDonald MO-Barry MO-
1145 PM CDT FRI MAY 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN MCDONALD AND SOUTHERN BARRY COUNTIES...

At 1145 PM CDT, a severe thunderstorm was located near Washburn, or
12 miles southwest of Cassville, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Table Rock Lake...                Roaring River State Park...
Cassville...                      Shell Knob...
Seligman...                       Exeter...
Washburn...                       Golden...
Emerald Beach...                  Eagle Rock...
Chain-O-Lakes...                  Arrow Point...
Wayne...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Table Rock Lake, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3650 9421 3661 9421 3681 9358 3650 9359
TIME...MOT...LOC 0445Z 250DEG 15KT 3656 9404 

HAIL...1.00IN
WIND...60MPH
 
$$

Schaumann
124 
WWUS53 KSGF 270453
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1153 PM CDT FRI MAY 26 2017

MOC009-119-270530-
/O.CON.KSGF.SV.W.0204.000000T0000Z-170527T0530Z/
McDonald MO-Barry MO-
1153 PM CDT FRI MAY 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN MCDONALD AND SOUTHERN BARRY COUNTIES...

At 1152 PM CDT, a severe thunderstorm was located over Washburn, or
10 miles southwest of Cassville, moving east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Table Rock Lake...                Roaring River State Park...
Cassville...                      Shell Knob...
Seligman...                       Exeter...
Washburn...                       Golden...
Emerald Beach...                  Eagle Rock...
Chain-O-Lakes...                  Arrow Point...
Wayne...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Table Rock Lake, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3650 9415 3663 9415 3681 9358 3650 9359
TIME...MOT...LOC 0452Z 260DEG 21KT 3656 9399 

HAIL...1.25IN
WIND...60MPH
 
$$

Schaumann
914 
WWUS53 KSGF 270501
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1201 AM CDT SAT MAY 27 2017

MOC119-270511-
/O.CAN.KSGF.SV.W.0204.000000T0000Z-170527T0530Z/
McDonald MO-
1201 AM CDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCDONALD COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3662 9408 3666 9407 3681 9358 3650 9359
      3650 9407
TIME...MOT...LOC 0501Z 260DEG 17KT 3657 9394 

$$

MOC009-270530-
/O.CON.KSGF.SV.W.0204.000000T0000Z-170527T0530Z/
Barry MO-
1201 AM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHERN BARRY COUNTY...

At 1201 AM CDT, a severe thunderstorm was located over Washburn, or 8
miles southwest of Cassville, moving east at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Table Rock Lake...                Roaring River State Park...
Cassville...                      Shell Knob...
Seligman...                       Exeter...
Washburn...                       Golden...
Emerald Beach...                  Eagle Rock...
Chain-O-Lakes...                  Arrow Point...
Wayne...                          Jenkins...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Table Rock Lake, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3662 9408 3666 9407 3681 9358 3650 9359
      3650 9407
TIME...MOT...LOC 0501Z 260DEG 17KT 3657 9394 

HAIL...1.50IN
WIND...60MPH
 
$$

Schaumann
221 
WWUS53 KSGF 270509
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1209 AM CDT SAT MAY 27 2017

MOC009-270530-
/O.CON.KSGF.SV.W.0204.000000T0000Z-170527T0530Z/
Barry MO-
1209 AM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHERN BARRY COUNTY...

At 1208 AM CDT, a severe thunderstorm was located near Washburn, or 7
miles south of Cassville, moving east at 20 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Emergency management. This storm has a history of producing 
         at least quarter sized hail.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Table Rock Lake...                Roaring River State Park...
Cassville...                      Shell Knob...
Seligman...                       Exeter...
Washburn...                       Golden...
Emerald Beach...                  Eagle Rock...
Chain-O-Lakes...                  Arrow Point...
Wayne...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Table Rock Lake, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3657 9401 3668 9400 3681 9358 3650 9359
      3650 9400
TIME...MOT...LOC 0508Z 260DEG 17KT 3658 9389 

HAIL...1.75IN
WIND...60MPH
 
$$

Schaumann
786 
WWUS53 KSGF 270519
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1219 AM CDT SAT MAY 27 2017

MOC009-270530-
/O.CON.KSGF.SV.W.0204.000000T0000Z-170527T0530Z/
Barry MO-
1219 AM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN BARRY COUNTY...

At 1218 AM CDT, a severe thunderstorm was located 7 miles southeast
of Cassville, moving east at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Law enforcement. This storm has produced quarter to ping 
         pong ball sized hail.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Table Rock Lake...                Roaring River State Park...
Cassville...                      Shell Knob...
Golden...                         Emerald Beach...
Eagle Rock...                     Chain-O-Lakes...
Arrow Point...                    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Table Rock Lake, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3658 9393 3668 9387 3681 9358 3650 9359
      3650 9393
TIME...MOT...LOC 0518Z 262DEG 20KT 3659 9380 

HAIL...1.50IN
WIND...60MPH
 
$$

Schaumann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:39 PM CDT, 4 hours 50 minutes earlier.

Area forecast discussion, May 26, 6:39 PM CDT, 4 hours 50 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
639 PM CDT Fri May 26 2017

...00z Aviation Forecast Update...

.SHORT TERM...(This evening through Saturday Night)
Issued at 207 PM CDT Fri May 26 2017

At early afternoon...a surface front extended from northwest
Missouri across southeast Kansas into a low over northeast
Oklahoma then into the southern Texas Panhandle. Ahead of this
front a very warm and moist air mass was in place. Surface
dewpoints had already climbed to around 70 degrees across eastern
Oklahoma into northwest Arkansas. Low-level water vapor imagery
was indicating that an elevated mixed layer...EML...had made it
into all but the south central Missouri area. In the upper
atmosphere...the main upper level system was located over Manitoba
with another system rotating around the base currently over the
northern Rockies.

The northern end of the front will continue moving eastward
overnight while the southern end lifts slowly northward. Any
convection that may form overnight would be near the MO-AR border
near the periphery of the EML.

This front will then lift northward as a warm front on during
the day Saturday as a surface low develops and moves east along
the front. The air mass in the vicinity of the front will be very
unstable with CAPEs near 4000 J/kg but the atmosphere will also be
initially capped. Once storms do begin to form on Saturday
afternoon...they are expected to quickly become severe.

Storms will initially form as discrete multicell or supercell
storms with large hail being the primary threat. These will
eventually evolve into more linear storms with damaging winds
becoming the primary threat. Given the environment...tornadoes
cannot be ruled out. However...these storms will be more likely as
storms develop near or cross surface boundaries.

.LONG TERM...(Sunday through Friday)
Issued at 207 PM CDT Fri May 26 2017

As the upper level system moves southeast out of Manitoba into the
Great Lakes region...the front will push eastward with the rain
ending by late Sunday afternoon. Monday actually looks good with
highs temperatures approaching the 80 degree mark. This should
continue into Tuesday.

Mid to late week looks unsettled as the region remains in
northwest flow with surface boundary meandering through the
region. Temperatures should be near to slightly above normal with
highs in the 70s to lower 80s and lows in the upper 50s to the
60s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 526 PM CDT Fri May 26 2017

The main concern for pilots flying in and out over the next 24
hours will be scattered convection developing later this evening
and overnight between 03z to 08z. MVFR to VFR ceilings and
visibilities will be bouncing around tonight and tomorrow. Winds
will be light and variable tonight become southerly and gusty
again tomorrow. Pilots need to be mindful of very severe
convection developing across the region Saturday afternoon and
evening.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...Griffin
Hazardous weather outlook, May 26, 5:23 PM CDT, 6 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
523 PM CDT Fri May 26 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272230-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
523 PM CDT Fri May 26 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited Hail risk.
  Limited Lightning risk.
  Limited Damaging Wind risk.

DISCUSSION...

  A weak boundary across southern Missouri will be the focus area
  for scattered thunderstorms to possibly develop late evening
  into the overnight. There is uncertainty on this development
  due to an elevated cap in the atmosphere. Coverage should be
  isolated to widely scattered in nature with the primary threat
  being large hail up to the size of half dollars possible. There
  may be an isolated damaging wind gust up to 60 mph possible
 overnight as well.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

  Overall...the best chance for strong to severe storms will
  occur from Saturday afternoon into Saturday night as the cap
  weakens and very strong instability develops ahead of a cold
  front which will move through Saturday night.

  The main risks will be large hail up to the size of baseballs
  and damaging wind in excess of 70 mph. The possibility exists
  for a tornado or two as well.

  With the risk of severe thunderstorms...frequent lightning and
  heavy rainfall will be possible. Localized flooding of low
  water crossings may be possible where the heavier rainfall
  occurs.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed late this evening and
  overnight across southern Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Griffin

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 12:26 AM CDTSevere Thunderstorm WarningSGFBarry, Stone64 min
May 27, 1:02 AM CDTSevere Thunderstorm WarningSGFTaney58 min
May 27, 1:50 AM CDTSpecial Weather StatementSGFLawrence25 min
May 27, 1:59 AM CDTSevere Thunderstorm WarningSGFOzark, Taney46 min
May 27, 2:41 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark64 min
May 27, 3:44 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon61 min
May 27, 9:43 AM CDTSpecial Weather StatementSGFSt. Clair47 min
May 27, 11:02 AM CDTSpecial Weather StatementSGFCamden, Miller43 min
May 27, 11:18 AM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski42 min
May 27, 11:21 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more16 hr
May 27, 11:48 AM CDTSevere Thunderstorm WarningSGFMaries27 min
May 27, 12:16 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski44 min
May 27, 12:41 PM CDTSevere Thunderstorm WarningSGFDent, Phelps49 min
May 27, 12:47 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon43 min
May 27, 1:22 PM CDTFlash Flood WarningSGFBarton4 hr
May 27, 1:25 PM CDTTornado WarningSGFDent35 min
May 27, 1:27 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Polk, Vernon48 min
May 27, 1:28 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair62 min
May 27, 1:30 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper45 min
May 27, 1:47 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper28 min
May 27, 2:04 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan41 min
May 27, 2:06 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Dallas, Polk39 min
May 27, 2:09 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence51 min
May 27, 2:23 PM CDTTornado WarningSGFCamden, Miller, Morgan37 min
May 27, 2:33 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Laclede, Polk, Webster42 min
May 27, 2:41 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan, Pulaski49 min
May 27, 2:45 PM CDTTornado WarningSGFDallas, Laclede30 min
May 27, 2:56 PM CDTTornado WarningSGFMaries, Miller34 min
May 27, 3:00 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Laclede, Phelps, Pulaski and 3 more60 min
May 27, 3:04 PM CDTTornado Warning Tornado observedSGFLaclede26 min
May 27, 3:16 PM CDTTornado WarningSGFLaclede, Pulaski, Texas29 min
May 27, 3:31 PM CDTSevere Thunderstorm WarningSGFMaries44 min
May 27, 3:34 PM CDTTornado WarningSGFPhelps, Pulaski, Texas26 min
May 27, 3:45 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Shannon, Texas and 1 more60 min
May 27, 3:49 PM CDTTornado WarningSGFDent, Phelps, Texas41 min
May 27, 4:28 PM CDTSevere Thunderstorm WarningSGFShannon32 min
May 27, 5:09 PM CDTSevere Thunderstorm WarningSGFJasper51 min
May 27, 5:29 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence46 min
May 27, 5:39 PM CDTSevere Thunderstorm WarningSGFNewton51 min
May 27, 5:45 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski34 min
May 27, 5:55 PM CDTSevere Thunderstorm WarningSGFGreene50 min
May 27, 6:01 PM CDTSevere Thunderstorm WarningSGFJasper, Newton44 min
May 27, 6:14 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence, Stone61 min
May 27, 6:15 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Pulaski45 min
May 27, 6:17 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk43 min
May 27, 6:23 PM CDTSevere Thunderstorm WarningSGFWebster, Wright52 min
May 27, 6:23 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas52 min
May 27, 6:29 PM CDTFlash Flood WarningSGFBarry, Christian, Greene, Jasper, Lawrence, Newton4 hr
May 27, 6:31 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski59 min
May 27, 6:40 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Greene, Lawrence, Stone and 2 more50 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningSGFNewton46 min
May 27, 6:45 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk45 min
May 27, 6:56 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede27 min
May 27, 6:57 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas36 min
May 27, 6:58 PM CDTSevere Thunderstorm WarningSGFDent, Shannon32 min
May 27, 6:58 PM CDTSevere Thunderstorm WarningSGFMcDonald47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.